# SDR SWIA2020081251787

- Difficulty date: June 25, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-969
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AFT OF FS969.00 Â€“ FWD OF FS847.00 RBL 9, ENTIRE SEGMENT CORRODED ALL OVER.   FLOOR SEAT TRACK AFT OF BS 969  FWD OF FS847.00 RBL 9 FOUND TO BE OUT OF LIMITS IAW SRM. REMOVED AND REPLACED SEAT TRACK BETWEEN FS847 TO FS969 RBL9 IAW AMM.
